On the asymptotic behaviour of sequences of random variables and of their previsible compensators
Annales de l'I.H.P. Probabilités et statistiques, Volume 17 (1981) no. 1, p. 63-73
@article{AIHPB_1981__17_1_63_0,
     author = {Tuy\^en, D\~ao Quang},
     title = {On the asymptotic behaviour of sequences of random variables and of their previsible compensators},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {1},
     year = {1981},
     pages = {63-73},
     zbl = {0453.60052},
     mrnumber = {610499},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1981__17_1_63_0}
}
Tuyên, Dão Quang. On the asymptotic behaviour of sequences of random variables and of their previsible compensators. Annales de l'I.H.P. Probabilités et statistiques, Volume 17 (1981) no. 1, pp. 63-73. http://www.numdam.org/item/AIHPB_1981__17_1_63_0/

[1] D.G. Austin, G.A. Edgar, A. Ionescu Tulcea, Pointwise convergence in term of expectation. Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 30, 1974, p. 17-26. | MR 358945 | Zbl 0276.60034

[2] [a] A. Bellow, On vector valued asymptotic martingales. Proc. Nat. Acad. Sci. U. S. A., t. 73, n° 6, 1976, p. 1798-1799. | MR 407966 | Zbl 0366.60067

[b] A. Bellow, Several stability properties of the class of asymptotic martingales. Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 37, 1977, p. 275-290. | MR 571669 | Zbl 0404.60053

[3] A.N. Borodin, Quasi-martingales. Theory of Probability and Appl. 1978-3. | MR 509742 | Zbl 0389.60034

[4] Dan Anbav, An application of a theorem of Robbins and Siegmund. Annals of Statistics, t. 4, n° 5, 1976, p. 1018-1021 | MR 413390 | Zbl 0345.62069

[5] G.A. Edgar, L. Sucheston, Amarts, A class of asymptotic martingales (Discrete parameter), J. Multivariate Anal., t. 6, 1976, p. 193-221. | MR 413251 | Zbl 0336.60033

[6] J. Neveu, a) Mathematical foundations of the calculus of probability, Holden Day, San Fransisco, 1965 ; b) Martingales discrètes, Masson, 1972. | MR 198505 | Zbl 0137.11301

[7] M.M. Rao, Quasi-martingales. Math. Scand., t. 24, 1969, p. 79-92. | MR 275511 | Zbl 0193.45502

[8] H. Robbins, D. Siegmund, A convergence theorem for non negative almost supermartingales and some applications. Optimization methods in statistics, A. P. New-York, 1971, p. 233-257. | MR 343355 | Zbl 0286.60025

[9] R.J. Tomkins, A law of the Iterated Logarithm Logarithm for martingales. Z. Wahrscheinlickeitstheorie verw. Gebiete, t. 33, 1975, p. 55-59. | MR 394825 | Zbl 0299.60045